MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI
Model Number EB010
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned to applied medical for evaluation, and the lot number was not provided.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Although the root cause of the reported event could not be confirmed, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a retrospective review of applied medical's customer feedback data received between (b)(6) 2014 - (b)(6) 2016.The reviews ensured that past reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.
 
Event or Problem Description
Procedure performed: adnexa removal / salpingo-oophor.Incident description: "has some doubts about the hemostasis of the voyant.Said he performed a tlh on the 14th and that there was a lot of bloodloss.During this procedure, there was at one point a bleeding as well.It was hard to conclude whether it was the cause of the device." patient status: ni.

Brand Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7272162
Report Number2027111-2018-00074
Device Sequence Number11224434
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)160107(30)01(10)1250086
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2016
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1250086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2015
Initial Report FDA Received Date02/14/2018
Patient Sequence Number1